# SDR UALA2010120204428

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,201 hours, 8,684 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 1f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OF TWO EMERGENCY PATH LIGHTS INOP AT SEAT 1F. MISSING LIGHT ASSY, INOP.  REPLACED EMERGENCY EXIT LIGHT ASSY AND CHECK OK.
